Alert archive / Colorado / Flash Flood Watches in 2013

Flash Flood Watch 13, NWS Pueblo, CO

August 12, 2013El Paso County, Fremont County, Teller County, Colorado

NWS Pueblo, CO issued this flash flood watch at Aug 12, 2013, 4:19 AM MDT for El Paso County, Fremont County, Teller County, Colorado. It took effect at Aug 12, 2013, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 12, 2013, 4:19 AM MDT (10:19 UTC)
In effect from
Aug 12, 2013, 12:00 PM MDT
Expired
Aug 12, 2013, 9:11 PM MDT
In force
9 hr
Issued by
NWS Pueblo, CO
Flood severity
None

Counties El Paso County, CO, Fremont County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 10.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
2398 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WGUS65 KPUB 121019
FFAPUB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
419 AM MDT MON AUG 12 2013

...FLASH FLOOD WATCH FOR THE WALDO CANYON AND BLACK FOREST BURN
SCAR AREAS DUE TO SATURATED UNSTABLE SOILS AND THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL...

.RECENT REAL-TIME DATA...FORECAST MODEL SOUNDINGS AND COMPUTER
SIMULATIONS SUGGEST THAT ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS...CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...WILL
BE POSSIBLE OVER AND NEAR THE WALDO CANYON AND BLACK FOREST BURN
SCAR AREAS FROM THIS AFTERNOON INTO THIS EVENING. ANY ADDITIONAL
HEAVY RAIN THAT FALLS THIS AFTERNOON AND EVENING ON TOP OF THE
ALREADY SATURATED ENVIRONMENT FROM THE PREVIOUS FEW DAYS COULD
QUICKLY LEAD TO DANGEROUS FLASH FLOODING...ESPECIALLY IN AND NEAR
THE VICINITY OF THE BURN SCARS.

COZ081-084-085-121830-
/O.NEW.KPUB.FF.A.0013.130812T1800Z-130813T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS
419 AM MDT MON AUG 12 2013

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WATCH FOR WALDO CANYON AND BLACK FOREST BURN SCAR
  AREAS OF EL PASO AND TELLER COUNTIES. 

* FROM NOON MDT TODAY THROUGH THIS EVENING.

* THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN THIS AFTERNOON AND
  EVENING MAY COMBINE WITH SATURATED...UNSTABLE DEBRIS FROM
  PREVIOUS FLASH FLOODING TO PRODUCE NEW DEBRIS FLOWS AND
  ADDITIONAL FLASH FLOODING.

* CATASTROPHIC DEBRIS FLOWS AND FLASH FLOODING...RESULTING IN THE
  LOSS OF LIFE AS WELL AS THE DESTRUCTION OF HOMES...BUSINESSES
  AND TRANSPORTATION ROUTES WILL BE POSSIBLE IF AN INTENSE STORM
  DEVELOPS OVER THE AREA BURN SCARS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
720 
WGUS65 KPUB 121733
FFAPUB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
1133 AM MDT MON AUG 12 2013

...FLASH FLOOD WATCH FOR THE WALDO CANYON AND BLACK FOREST BURN
SCAR AREAS DUE TO SATURATED UNSTABLE SOILS AND THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL...

.RECENT REAL-TIME DATA...FORECAST MODEL SOUNDINGS AND COMPUTER
SIMULATIONS SUGGEST THAT ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS...CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...
WILL BE POSSIBLE OVER AND NEAR THE WALDO CANYON AND BLACK FOREST
BURN SCAR AREAS FROM THIS AFTERNOON THROUGH TONIGHT. ANY ADDITIONAL
HEAVY RAIN THAT FALLS THIS AFTERNOON AND EVENING ON TOP OF THE
ALREADY SATURATED ENVIRONMENT COULD QUICKLY LEAD TO FLASH
FLOODING...ESPECIALLY IN AND NEAR THE VICINITY OF THE BURN SCARS.

COZ081-084-085-130145-
/O.EXT.KPUB.FF.A.0013.130812T1800Z-130813T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS
1133 AM MDT MON AUG 12 2013

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING 
  AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART 
  RANGE. 

* THROUGH LATE TONIGHT

* THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN THIS AFTERNOON AND
  TONIGHT MAY COMBINE WITH SATURATED...UNSTABLE DEBRIS FROM PREVIOUS
  FLASH FLOODING TO PRODUCE NEW DEBRIS FLOWS AND ADDITIONAL FLASH
  FLOODING.

* CATASTROPHIC DEBRIS FLOWS AND FLASH FLOODING...RESULTING IN 
  THE LOSS OF LIFE AS WELL AS THE DESTRUCTION OF HOMES... 
  BUSINESSES AND TRANSPORTATION ROUTES WILL BE POSSIBLE IF AN 
  INTENSE STORM DEVELOPS OVER THE AREA BURN SCARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
SR
589 
WGUS65 KPUB 130121
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
721 PM MDT MON AUG 12 2013

...FLASH FLOOD WATCH FOR THE WALDO CANYON AND BLACK FOREST BURN
SCAR AREAS DUE TO SATURATED UNSTABLE SOILS AND THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL...

.LATEST MODEL DATA SUGGEST THAT SHOWERS AND THUNDERSTORMS...CAPABLE
OF PRODUCING LOCALLY HEAVY RAINFALL...WILL BE POSSIBLE OVER AND
NEAR THE WALDO CANYON AND BLACK FOREST BURN SCAR AREAS THROUGH
TONIGHT. ANY ADDITIONAL HEAVY RAIN THAT FALLS THIS EVENING ON TOP
OF THE ALREADY SATURATED ENVIRONMENT COULD QUICKLY LEAD TO FLASH
FLOODING...ESPECIALLY IN AND NEAR THE VICINITY OF THE BURN SCARS.

COZ081-084-085-130900-
/O.CON.KPUB.FF.A.0013.000000T0000Z-130813T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS
721 PM MDT MON AUG 12 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 AM MDT TUESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING 
  AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART 
  RANGE. 

* UNTIL 3 AM MDT TUESDAY

* THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN TONIGHT MAY
  COMBINE WITH SATURATED...UNSTABLE DEBRIS FROM PREVIOUS FLASH
  FLOODING TO PRODUCE NEW DEBRIS FLOWS AND ADDITIONAL FLASH
  FLOODING.

* CATASTROPHIC DEBRIS FLOWS AND FLASH FLOODING...RESULTING IN 
  THE LOSS OF LIFE AS WELL AS THE DESTRUCTION OF HOMES... 
  BUSINESSES AND TRANSPORTATION ROUTES WILL BE POSSIBLE IF AN 
  INTENSE STORM DEVELOPS OVER THE AREA BURN SCARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
969 
WGUS65 KPUB 130311
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
911 PM MDT MON AUG 12 2013

...FLASH FLOOD CANCELLED...

.THE THREAT OF FLASH FLOODING HAS DIMINISHED.

COZ081-084-085-130415-
/O.CAN.KPUB.FF.A.0013.000000T0000Z-130813T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS
911 PM MDT MON AUG 12 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR TELLER AND EL PASO COUNTIES HAS
BEEN CANCELLED. THUNDERSTORM ACTIVITY ACROSS THE AREA HAS WEAKENED
CONSIDERABLY...AND THE THREAT OF FLASH FLOODING HAS DIMINISHED.
ISOLATED SHOWERS AND THUNDERSTORMS MAY LINGER THROUGH MIDNIGHT
TONIGHT OVER THE HIGHER TERRAIN...BUT ANY STORMS THAT APPROACH THE
WALDO CANYON AND BLACK FOREST BURN SCARS ARE NOT EXPECTED TO
PRODUCE RAINFALL RATES HIGH ENOUGH TO THREATEN FLASH FLOODING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Aug 11, 3:16 PM MDT, 13 hours 3 minutes earlier.

Area forecast discussion, Aug 11, 3:16 PM MDT, 13 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
316 PM MDT SUN AUG 11 2013

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 256 PM MDT SUN AUG 11 2013

CURRENTLY...JUST SPOTTY CONVECTION OVR THE MTS AND NRN PORTIONS OF
THE CWA. WINDS ARE GENERALLY LIGHT AND TEMPS ARE IN THE 80S OVER THE
PLAINS. A WEAK SURGE IS APPARENT OVER NERN CO...WHERE THE WINDS ARE
GENERALLY FROM THE ENE. THIS IS WHERE THE BULK OF SCT SHOWERS AND
STORMS IS...IN ASSOCIATION WITH A WEAK DISTURBANCE MOVING THRU OUR
AREA. HIGH RES MODELS CONTINUE TO SHOW THE BEST POTENTIAL FOR
STRONGER AND MORE WIDESPREAD CONVECTION OVER THE PALMER DVD AND
PIKES PEAK REGION...IN ASSOCIATION WITH THE DISTURBANCE...THROUGH
THIS EVE.

SHOULD BE PRETTY QUIET OVERNIGHT AFTER STORMS EXIT TO THE E.
TOMORROW LOOKS FAIRLY SIMILAR TO TODAY...WITH THE BEST UPPER FORCING
AND LIFT LOOKING TO BE OVER NRN PORTIONS OF THE DISTRICT. COULD SEE
A BIT MORE COVERAGE OF STORMS TOMORROW. BETWEEN FALLING TEMPS ALOFT
AND MORE CLOUDS/PRECIP...ALSO EXPECT TEMPS TO BE SLIGHTLY BELOW
CLIMO FOR THE PLAINS...GENERALLY IN THE 80S. ROSE

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 256 PM MDT SUN AUG 11 2013

.MONDAY NIGHT THROUGH WEDNESDAY...THIS PERIOD WILL BE CHARACTERIZED
BY MOIST UPSLOPE FLOW ON THE EASTERN PLAINS...WEST TO NORTHWEST
FLOW ALOFT...AND SOME MIDDLE LEVEL DRYING. FOCUS FOR SIGNIFICANT
WEATHER WILL BE OVER THE PLAINS AND EASTERN MOUNTAINS. WITH LOW
LEVEL MOISTURE AND DISTURBANCES MOVING THOUGH THE REGION...THERE
IS THE THREAT FOR THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL MOSTLY
OVER THE EASTERN MOUNTAINS AND PLAINS. THE FIRST POTENTIAL ROUND
FOR SIGNIFICANT STORMS WILL BE MONDAY EVENING. MODELS STILL ARE
DIFFERING ON HOW MUCH LOW LEVEL MOISTURE ADVECTS WESTWARD AND THE
AMOUNT OF INSTABILITY. CURRENTLY...BEST INSTABILITY AND MOISTURE
APPEAR TO BE CLOSE TO THE KANSAS BORDER. ON TUESDAY AND
WEDNESDAY...THE SAME PATTERN CONTINUES. THE AMOUNT AND INTENSITY
OF CONVECTION WILL BE DETERMINED BY SUBTLE FEATURES WHICH ARE
DIFFICULT TO FORECAST THIS FAR OUT. THERE IS THE THREAT FOR
LOCALLY HEAVY RAINFALL BOTH AFTERNOONS AND EVENINGS OVER THE
EASTERN MOUNTAINS AND PLAINS. BULK SHEARS WILL BE OVER 30
KNOTS...AND THERE MAY ALSO BE THE THREAT FOR SEVERE WEATHER.
FURTHER WEST...DRIER AIR WILL TRY TO ADVECT IN FROM THE WEST. THERE
WILL STILL BE ENOUGH MOISTURE FOR SOME AFTERNOON AND EVENING
CONVECTION...BUT THREAT FOR HEAVY RAINFALL IS LESS.

.THURSDAY THROUGH SUNDAY...UPPER RIDGE MOVES EAST WITH THE LOWER
LEVELS BECOMING DRIER. EXPECT CONVECTIVE CHANCES TO GRADUALLY
DECREASE EACH SUCCESSIVE DAY OVER THE PLAINS AND EASTERN
MOUNTAINS. GFS APPEARS TO BE TOO STRONG WITH THE UPPER TROUGH ON
SUNDAY OVER THE NORTHERN ROCKIES. PREFER THE DRIER AND LESS ACTIVE
EC SOLUTION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 256 PM MDT SUN AUG 11 2013

VFR CONDITIONS AND LIGHT WINDS EXPECTED TO CONTINUE THROUGH
TOMORROW. THERE WILL STILL BE THE RISK OF A FEW AFTERNOON AND EVENING
STORMS...ESPECIALLY INVOF KCOS. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ROSE
LONG TERM...PGW
AVIATION...ROSE
Hazardous weather outlook, Aug 11, 9:06 PM MDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
906 PM MDT SUN AUG 11 2013

COZ058>089-093>099-130315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
906 PM MDT SUN AUG 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS SOUTHERN
COLORADO TONIGHT...AND WILL BE CAPABLE OF PRODUCING BRIEF PERIODS
OF MODERATE RAIN...WIND GUSTS UP TO 45 MPH AND OCCASIONAL
LIGHTNING. ANY STORMS THAT DO DEVELOP ARE EXPECTED TO DISSIPATE
BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY WITH
THE GREATEST COVERAGE ACROSS THE MOUNTAINS. A COLD FRONT WILL MOVE
INTO THE REGION TUESDAY AND WEDNESDAY WHICH WILL INCREASE THE
POTENTIAL FOR MORE WIDESPREAD THUNDERSTORMS ACROSS THE SOUTHEAST
MOUNTAINS AND PLAINS. THE MAIN THREAT WITH THUNDERSTORMS WILL BE
HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. SOME SMALL
HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. LOCALIZED FLASH
FLOODING WILL BE POSSIBLE...ESPECIALLY IF THE STRONGER
THUNDERSTORMS IMPACT THE BURN SCARS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.

27/34

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 6:41 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Aug 12, 1:06 PM MDTAreal Flood AdvisoryPUBEl Paso114 min
Aug 12, 2:31 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 12, 3:26 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Aug 12, 3:49 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Aug 12, 4:18 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr

Nearby

Flash Flood Watches in Colorado, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.